| THIS MESSAGE BOARD IS NO LONGER ACTIVE.
TO SEE OUR ACTIVE MESSAGE BOARDS, PLEASE GO HERE |
| | Armour Reaction???
[ Back to Messages
Posted by Elaine
on September 04, 2000 at 11:35:39:
Hi - I had a partial thyroidectomy one month ago. My TSH is 3.52. The surgeon of course said my tests are normal but was willing to give me a prescription of my choice (wow) After reading this message board (thanks Tina!) I opted for Armour. Yesterday was the first day and I took 30mg in the am and 30 mg in the pm. In the evening my tongue felt and looked real puffy and swollen. Same this morning and I have a headache. Could I react this quickly? Or was it that take out Chicken or addtional 2,000 mg of Vit. C.. . .Am recently figuring out I'm hypoglycymic with the standard symptoms of major brain fog, fatique, hair thinning, lack of motivation, and anxiety. Anyone have feedback (Tina?) Thanks.
All times are GMT -7. The time now is 12:23 PM.
Site owned and operated by HealthBoards.comô
Do not copy or redistribute in any form!